Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Respuesta por favor: Articulaciones
Oct 8, 2011

Hola Nelson; He escrito algunas veces y espero que por favor puedas responderme. En los últimos 4 meses ha comenzado a aparecerme sonidos en todas mis articulaciones, como si se trabaran. Nunca he tenido este problema y me sucede en absolutamente todas mis articulaciones (codo, rodilla, cadera, hombro, etc). Estoy 100% seguro que es la medicación. Tengo a penas 32 añoss por lo que no puede ser un problema de falta de calcio. Por la dudas me he hecho una densitometria osea y ha salido en orden. Pero me molesta mucho esto. Tomo hace más de un año Tenofovir, Efavirenz y Lamiduvina. Estoy realmente preocupado Nelson, hago deprote entre 2 a 3 veces por semanass desde que tengo 14 años, osea, no me falta deporte, pero ya he tenido una lesion en la rodilla y me preocupa que algun medicamento me esté originando este problema. El médico me dice que no es la medicina pero yo discrepo totalmente. Espero em puedas ayudar por favor. Muchas gracias. Adrian

Response from Mr. Vergel

No he escuchado de este tipo de efecto secundario, para ser honesto.

Dices que tu densidad osea esta bien, lo que me alegra ya que muchos no tienen ese lujo.

Has ido a un medico ortopedico?

Nelson



Previous
med change and testosterone start
Next
cryptosporidium

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement